# SDR ASAA2018040324136

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,338 hours, 6,979 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL VTK INDICATED INTERMITTENTLY ON THE FIRST OFFICER`S SIDE, ON GROUND DURING TAXI.  ACFT GROUNDED.  FLIGHT FAULT REVIEW LOGGED PGM FAULT,  RIGHT FMC TESTED IAW FIM 34-61-00-810-801, AND NO CURRENT FAULTS,  ALL OPS CHECKED GOOD, NO HISTORY 30 DAYS.
